Research Repository

A note on the Wang-Zhang and Schwarz inequalities

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) A note on the Wang-Zhang and Schwarz inequalities. Studia Universitatis Babes-Bolyai Mathematica, 63 (3). pp. 395-399. ISSN 2065-961x

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: inequality; inequalities; inner product space; reverse; functional analysis; real functions; Hilbert spaces
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 06 Mar 2019 01:51
Last Modified: 19 Aug 2019 06:19
URI: http://vuir.vu.edu.au/id/eprint/38024
DOI: https://doi.org/10.24193/subbmath.2018.3.10
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar